Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 2 12 LastLast
Results 1 to 10 of 11
  1. #1

    patience and time

    is there anyone here where propecia took more than 12 months to kick in and see results?

  2. #2
    Senior Member
    Join Date
    Sep 2011
    Posts
    115

    Re: patience and time

    Definitely! I've heard up to 3 yrs max. I've read stuff on here where people say it took 18 months to 3 yrs. Just don't give up. It could take quite awhile. I've only been on it for 8 months myself.

  3. #3

    Re: patience and time

    the only thing thats scaring me is my crown. It looks thinner during the 11 months on propecia. it wasn't like this 3-4 months ago. not sure what it going on.

  4. #4
    Senior Member
    Join Date
    Apr 2011
    Posts
    1,290

    Re: patience and time

    Me on the left is after 14 or 15 months of fin. Me on the right is after about 42 months on fin.

  5. #5

    Re: patience and time

    rawtashk but your results can be due to rogaine. in my case I only use propecia and nizroal. your results could of been rogaine


    in my case Im just prsying my crown fills in. it wasn't like this before, the last 3 months it looks like it took a hit. I just hope propecia fills it in. Still not sure and depressed. maybe more time. I was even thinking of quitting. why would my crown be thin on propecia. just doesnt make sense. and in my family history we dont have an aggresive hairloss. just mild.

    do you guys think I should stick to it or quit now after 11 months and 5 days to be exact?

  6. #6
    Member
    Join Date
    Mar 2012
    Location
    UK
    Posts
    48

    Re: patience and time

    Personally, I would stick with it.

    I'm no expert, just another user, but I can't see how fin could make things worse. Possibilities could include the fact that it's working and you may have thinned much more if you were not on fin; that or you need to give it more time.

    The fact that you report loss in a specific area suggests it is not TE(which means thinning everywhere AFAIK)

    I'm sure I've read a few posts from people who thought it wasn't working and quit, only to find it got even worse, suggesting fin was having an effect to a degree.

    I don't have the answers for you though.
    Finasteride 1mg (Feb 2011)
    Nizoral (Oct 2011)

  7. #7
    Senior Member
    Join Date
    Apr 2011
    Posts
    1,290

    Re: patience and time

    It wasn't rogaine. I had been on rogaine for 2 years before I started Fin, so about 39months on rogaine in that first picture. I made the mistake of doing Rogaine before Fin....so now I can't really stop the Rogaine, even though I don't think it's really helping.

  8. #8
    Kirby
    Guest

    Re: patience and time

    Quote Originally Posted by brian liles
    in my case Im just prsying my crown fills in. it wasn't like this before, the last 3 months it looks like it took a hit. I just hope propecia fills it in. Still not sure and depressed. maybe more time. I was even thinking of quitting. why would my crown be thin on propecia. just doesnt make sense. and in my family history we dont have an aggresive hairloss. just mild.
    I'm feeling the same at the 5 months mark now, my hair is definitely much sparser on the MPB areas compared to baseline. Just hope I get the regrowth eventually of what I've lost due to 'fin shedding', let alone anything else.

  9. #9
    Member
    Join Date
    May 2012
    Age
    49
    Posts
    92

    Re: patience and time

    Quote Originally Posted by Rawtashk
    It wasn't rogaine. I had been on rogaine for 2 years before I started Fin, so about 39months on rogaine in that first picture. I made the mistake of doing Rogaine before Fin....so now I can't really stop the Rogaine, even though I don't think it's really helping.
    I did the same thing and later tried to get off Rogaine but started losing hair so I had to get back on. If you do ever try it, make sure you wean your self off and see what happens.

    Eventually I had to get off fin do to sides . Hated doing it because even though rogaine is buying me a lot of time, I know it can't hold it off like the Fin was doing.

  10. #10

    Re: patience and time

    I heard that it really takes time, sometimes it takes more than a year to see result for using any product to regrow your hair. If you think you can't wait for it. And you are using only one product try different may be the product is not suitable for you.
    All life is an experiment. The more experiments you make the better.

    - Ralph Waldo Emerson

Similar Threads

  1. Looong time lurker fist time poster. Stepping into Rogaine..
    By smitty1977 in forum Growth Stimulants - Rogaine, Minoxidil, Tricomin, etc.
    Replies: 9
    Last Post: May 7th, 2012, 09:36 PM
  2. Patience...
    By in forum Hair Transplants & Hair Replacement Surgery
    Replies: 4
    Last Post: October 3rd, 2007, 09:35 PM
  3. 1st time poster long time lurker - about to make a decision
    By raziel in forum Hair Transplants & Hair Replacement Surgery
    Replies: 9
    Last Post: June 7th, 2006, 10:15 PM
  4. What takes more patience?
    By eBOW in forum Men's General Hair Loss Discussions
    Replies: 3
    Last Post: March 8th, 2006, 11:05 PM
  5. Regrowing is a mindgame + patience
    By extremekicks in forum Men's General Hair Loss Discussions
    Replies: 5
    Last Post: May 17th, 2004, 05:47 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •